# SDR CA130212024

- Difficulty date: February 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,273 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA28502801
- Condition: Corroded
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) F/A NOTICED SMOKE COMING FROM AIRSTAIR DOOR,  UNABLE TO FIND CONCLUSIVE CAUSE OF THE ARCING IN THE AIR STAIR.   FOUND THE WATER DAMAGE ON ALL 4 LED LIGHT ASSY, PN 2LA285028-01.  REPLACED WITH PRE-EO DH8-5210-A08052, AIR STAIR LIGHT ASSY, PN 10-1180-1) DUE TO NIL FOR THE LED LIGHT ASSY. (AIRSTAIR DOOR SHELL RE-INSTALLED SERVICEABLE.
